# SDR SWAA2024020637824

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2023-784335<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 141A5400 REV.- . SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW B737-700 SRM 51-10-02 ITEM 9; B737-700 SRM 51-40-02 AND DRAWING 141A5400 REV.- RII . SEE INDIVIDUAL SIGNOFF BELOW
